A generalization of the problem of transmission
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 14 (1960) no. 3, p. 207-236
@article{ASNSP_1960_3_14_3_207_0,
     author = {Schechter, Martin},
     title = {A generalization of the problem of transmission},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 14},
     number = {3},
     year = {1960},
     pages = {207-236},
     zbl = {0094.29603},
     mrnumber = {131063},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1960_3_14_3_207_0}
}
Schechter, Martin. A generalization of the problem of transmission. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 14 (1960) no. 3, pp. 207-236. http://www.numdam.org/item/ASNSP_1960_3_14_3_207_0/

[1] Agmon S., The coerciveness problem for integro-differential forms, J. D'Analyse Math., Vol. 6, 1958, pp. 183-223. | MR 132912 | Zbl 0119.32302

[2] Agmon, S., Douglis, A., and Niuenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I, Comm. Pure Appl. Math. Vol. 12, 1959, No. 4; II, to appear. | MR 125307 | Zbl 0093.10401

[3] Aronszajn, N., and Milgram, A.N. Differential operators on Riemannian manifolds, Rend. Ciro. Mat. Palermo, Ser. 2, Vol. 2, 1953, pp. 1-61. | MR 64255 | Zbl 0053.06502

[4] Browder, F.E., Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sciences, Vol. 45, No. 3, pp. 365-372. | MR 132913 | Zbl 0093.29402

[5] Friedrichs, K.O., On the differentiability of the solutions of elliptic differential equations, Comm. Pure Appl. Math.. Vol. 6. 1953, pp. 299-325. | MR 58828 | Zbl 0051.32703

[6] John. F., Derivatives of continuous weak solutions of linear elliptic equations, Comm. Pure Appl. Math., Vol. 5, 1953, pp. 327-335. | MR 58829 | Zbl 0051.32801

[7] Lax, P.D., and Milgram, A., Parabolic equations, Contributions to the Theory of Partial Differential Equations, Ann. of Math. Studies, Princeton University Press. 1954 pp. 167-190. | MR 67317 | Zbl 0058.08703

[8] Lions, J.L., Problèmes Aux limites en théorie des distributions, Aota Matematica, n. 94, 1955, pp. 13-153. | MR 75425 | Zbl 0068.30902

[9] Lions, J.L. Sur les problèmes aux limites du type dérivée oblique, Ann. of Math., Vol. 64, 1956, pp. 207-239. | MR 86231 | Zbl 0074.08103

[10] Lions, J.L., Contributions à un problème de M. M. Picone, Ann. di Mat. pura e applio. series 4, Vol. 41, 1955, pp. 201-219. | MR 89978 | Zbl 0075.10103

[11] Nirenberg, L., Remarks on strongly elliptic partial diferential equations, Comm. Pure and Appl. Math., Vol. 8, 1955, pp. 648-674. | MR 75415 | Zbl 0067.07602

[12] Picone, M., Sur un problème nouveau pour l'équation linéaire aux dérivées partielles de la théorie mathematique classique de l'élasticité, Colloque sur les équations aux dérivées partielles, Bruxelles, May 1954. | Zbl 0065.08702

[13] Schechter, M., On estimating elliptic partial differential operators in the L2 norm, Amer. J. Math, Vol. 79, 1957, pp. 431-443. | MR 88648 | Zbl 0079.11701

[14] Schechter, M., Integral ineqnalities for partial differential operators and functions, satisfying general boundary conditions, Comm. Pure Appl. Math., Vol. 12, 1959, pp. 37-66. | MR 141879 | Zbl 0093.29401

[15] Schechter, M. General Boundary Value problems for Elliptic partial differential equations, Comm. Pure Appl. Math. Vol. 12, 1959, pp. 457-486. | MR 125323 | Zbl 0087.30204

[16] Schechter, M., Mixed boundary problems for general elliptic equations, Comm. Pure Appl. Math., Vol. 13, 1960, No. 2. | MR 125331 | Zbl 0095.08001

[17] Stampacchia, G., Su un problema relativo alle equazioni di tipo ellittico del secondo ordine, Ricerche di matem., Vol. 5, 1956, pp. 3-24. | MR 82607 | Zbl 0073.32001

[18] Campanato, S., Sul probiema di M. Picone relativo all'equilibrio di un corpo elastico incastrato, Ricerche di Matem. Vol. 1, 1957, pp. 125-149. | MR 94579 | Zbl 0097.30601

[19] Campanato, S., Sui Problemi al contorno per aietemi di equazioni differenziali lineari del tipo dell'elasticità, Annali della Souola Normale Superiore di Pisa, Series 3, Vol. 13, Fasc. 2, 1959. | Numdam | Zbl 0087.17701